# SDR 20000609SH004

- Difficulty date: March 7, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 117188001
- Condition: Worn
- Location: Dc System
- Part time: 390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLE WORN BEYOND SERVICEABLE LIMITS.  CORE SCRAPPED LOCALLY BY MECHANIC. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
